Facebook Pixel
EmpowHER Guest

why is my period delayed?

By Anonymous December 13, 2014 - 2:31pm
Rate This

I had my period on the 13th of last mth(Nov). Had unprotected sex on the 23rd of Nov, which was the first day of my ovulation period. 2 days after, on the 25th I took postinor 1. Was supposed to see my period on the 11th of this month (Dec) but am atimes two days early or the D-day or 2 days after. On tues, 9th of Dec, I saw tiny blood and even thot my period was coming dat day but alas within 1 hour, it stopped after seeing very red, brown blood then it was cream till this moment and I haven't seen my period. Pls advice. Thank u.

Add a Comment2 Comments

HERWriter Blogger

Hi Anon,

Thank you for sharing your question with the EmpowHER! A common side effect of Postinor 1 and other types of emergency birth controls is a delay in your period. Sometimes spotting is also a common side effect of emergency birth control. That is very possible that is why you had a little spotting on December 9. 

Since you are not too far over the day of your period, I wouldn’t consider it a huge concern for pregnancy. Especially, since you took Postinor 1 within the recommended time. It is an effective drug in preventing pregnancy. However, I wouldn’t use emergency birth control often or as your main form of birth control. If you plan on continuing to have unprotected sex, I would recommend getting on some form of birth control like the pill or patch. That will help ease many pregnancy fears.

Keep an eye out for your period within the next few days to week. It should still come sometime within then.

Please let me know if you have further questions and I hope this has helped.

December 14, 2014 - 12:27pm
EmpowHER Guest
Anonymous (reply to Erin Kennedy)

Thank you so much Erin. Your reply gave me a bit of assurance. Will be on the lookout for it and worry less. God bless you

December 14, 2014 - 12:52pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!